# SDR CA190712012

- Difficulty date: July 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 62,840 hours
- Engine: Ge CFM567B24
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 66500080408
- Condition: Failed
- Location: Weather Radar
- Part time: 17,951 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) A/C OPERATING AND RETURNING DUE TO WEATHER RADAR FAILURE, CREW REPORTED THUNDER STORMS EN-ROUTE AND WEATHER RADAR WOULD BE REQUIRED. MAINTENANCE TROUBLESHOOTED SYSTEM IAW AMM 34-43-41 AND REPLACED THE WEATHER RADAR TRANSCEIVER. (TC# 20190712012)
